# SDR CALA2015120894875

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 51,202 hours, 21,504 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR PANELS IN AFT CARGO PIT FOR SKYDROL  LEAK FOUND, CORROSION ON STRINGER 41RT, FRAME 58 - 60.  REMOVED CORRODED STRINGER 41RT FROM FRAME 58 - 64, PROCURED REPLACEMENT STRINGER LOCATION, DRILLED & DEBURRED STRINGER & INSTALLED IAW SRM 51-42-11.
